livido reticularis

livido reticularis

Hi there. I am experiencing some kind of flare of vasculitis. Was diagnosed and treated for CNSV. I have developed libidos reticularis and get it over my entire body in heat such as steam bath and tub. I have looked it up and it can scary - thrombosis,ulcers etc. would anyone share their knowledge about this and how I should deal with this one of many symptoms that are new to me. I also have petechia. Thank you!

7 Replies

  • I have livedo and it occurs when I am cold, also suffer from Reynauds which causes the peripheral circulation to close down and my hands and feet can go from purple to white. I have to wear warm clothing and gloves and socks when you normally wouldn't . Have Hughes syndrome diagnosed. Not had any ulcers or anything awful like that

  • Hi, where are you located? You need the blood tests done to test for Hughes Syndrome/APS here they are:

    Excuse me if you have already done these, we have a high volume of patients/members on here and sometimes we forget who we have already helped! If you are doing the tests, please do them in a hospital setting or early morning with GP as they are time sensitive if left hanging around for collection, You also need your levels of B12, D and iron tested and also a full Thyroid panel. This important. Also on our charity website we have a list of specialists in the UK recommended for patients with Hughes Syndrome/APS:

    ps Livedo Reticularis is a very obvious marker for Hughes Syndrome/APS


  • Thank you Mary!

  • Livedo was the start of my diagnosis by a dermatologist....i still have it badly especially after the same as your picture and purple when cold..I take aspirin and plaquenil and also blood pressure tablets and several other drugs........have to say that nothing has ever made it change....even sitting in todays temperature its still there and on my arms

  • Is that livedo?

    I had a rash like that after being in the sun. I took a picture and showed it to my GP. He asked me if I was Irish? I said "I've been Irish for 62 years and never seen that."

  • That looks like your skin was burned from hot water. Be careful not to take to hot of a bath or shower.

  • Hi, I also had those purple figures sometimes on my upperleg and overarms some years ago.

    I noticed it when i had been out in COLD weather. It did not look exactly like yours though. Not at all so much and distinct as you has got.

    I have also petichias on my both lower legs. Petichias still there after warfarin though.

    After I started warfarin I do not see it any longer (livedo reticulatirs). Anyone else noticed that it is better after a proper anticoagulation?

    Kerstin in Stockholm

You may also like...